# SDR ZZDA2010409

- Difficulty date: August 15, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE LONGERON, STA 1144 TO L21L, CRACKED.  ACCOMPLISHED FUSELAGE LONGERON SPLICE REPAIR PER EA 17-53-02784IR.
